MathSciNet Relay Station
MathSciNet bibliographic data
MR2342606 (2008j:14074) 14J32 (14J27 14J30)
Hirokado, Masayuki; Ito, Hiroyuki; Saito, Natsuo Calabi-Yau threefolds arising from fiber products of rational quasi-elliptic surfaces. I. Ark. Mat. 45 (2007), no. 2, 279–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement